Show simple item record

dc.contributor.authorIzsak, Ferenc ( )
dc.date.accessioned2020-09-10T19:27:46Z
dc.date.available2020-09-10T19:27:46Z
dc.date.issued2003-01-07
dc.identifier.citationIzsak, F. (2003). An existence theorem for Volterra integrodifferential equations with infinite delay. Electronic Journal of Differential Equations, 2003(04), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12571
dc.description.abstractUsing Schauder's fixed point theorem, we prove an existence theorem for Volterra integrodifferential equations with infinite delay. As an appplication, we consider an n species Lotka-Volterra competitive system.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectVolterra integrodifferential equationen_US
dc.subjectSchauder fixed point theoremen_US
dc.subjectCompetitive systemsen_US
dc.titleAn Existence Theorem for Volterra integrodifferential Equations with Infinite Delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record